# SDR A6WA201542866

- Difficulty date: June 25, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 29,309 hours, 28,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1 EMERGENCY LIGHTS INOPERATIVE.  SECURED THE CONNECTOR IAW AMM 33-51-01.  OPS CHECKED GOOD.
